Posted 16 February 2008 - 01:23 PM
Posted 16 February 2008 - 01:31 PM
Posted 16 February 2008 - 02:41 PM
A1c 7.5 fall of 2012. 55 yr old. 3 diabetic pregnancies w/ insulin. :mad: Thankfully reverted back to 'non-diabetic' after all 3. Re-diagnosed 2007. FINALLY on Lantus and Humalog qwik pens. :T Mother to 9 boys and 5 girls. Grandmomma to 8.
Posted 16 February 2008 - 04:58 PM
Posted 16 February 2008 - 05:00 PM
If so, maybe try goats milk soap (canus brand is great -- can get it at some stores and from Amazon w/ free shipping).
S. Jill O'Roark -- Spotsylvania, VA (USA)
Visit Online @ www.whinny4me.com
Lantus, Humalog, Daily Exercise
And quit bringing up our forefathers and saying they were civil libertarians. Our founding fathers would have never tolerated any of this... For God's sake, they were blowing peoples' heads off because they put a tax on their breakfast beverage. And it wasn't even coffee.” -- Dennis Miller
Posted 16 February 2008 - 09:16 PM
Posted 17 February 2008 - 03:55 AM
Yeah I've cheked by blood during the night and it was ok at 6.3. My skin doesn't feel dry either but I have been putting on lots of mosturiser just in case thats what it is. May give the asprin a try tonight because I could do with a good nights sleep before work tomorrow.
Posted 17 February 2008 - 05:01 AM
Posted 04 September 2008 - 01:31 AM
Posted 07 September 2008 - 02:33 PM
Posted 07 September 2008 - 02:53 PM
My DSN and endo both say that is down to sugar levels drying out the skin (even thought it doesnt look dry to the eye)
I sometimes use Diprobase emolient but I found a loverly cream called "St. Ives Whipped Silk Intense body lotion" this is a link to it:
Skin Care Products, Online Dermatologist, Skin Type Profiler, Naturally Fresh Newsletter : St. Ives
Dx'd: T2 - 6th August 2006
Newest hba1c: 5.5%
New hba1c: 5.1%
Last hba1c: 5.5%
Regime: levemir & novorapid
"If I listed all my medications here you would still be reading the list next yr lol"
Posted 07 September 2008 - 06:03 PM
as a matter of fact I have. It happened to me because my blood sugar was high. have you checked your blood sugar when this happens? If not you might want to consider it.
Might not be your bg at the time, but rather your overall numbers. How is your a1c? I had a bout of this when my a1c was at its highest. The itching nearly drove me crazy. Now that it's down the itching is non-existant.
Type 1 Est.1984
MM 722 and CGMS; Novalog
Vitrectomies May 2007 & July 2007
Had a Baby Girl 7/2010! She is perfect!
Posted 08 September 2008 - 12:38 AM
I had been prescripbed Lac-Hydrin as well, but it was many years ago. I had heard it was now OTC, and sure enough our local Costco is carrying it. I tried using it again, but didn't find it worked that well for me. Just making sure I use something daily when I get out of the shower seems to help. Additionally I'll use Aquaphor if my regular Aveeno is not enough. (While it is technically OTC, it is located behind the Rx window, so you have to ask for it.)
My doc prescribed Lac-Hydrin for the dry skin on my legs last year. My legs did not itch and it works great as long as I use it. This summer it seemed to make me feel hotter so I stopped using it as regularly. On the other hand my legs did not get as cold when I put it on before going out to work last winter. Not everyone tolerates it well and it's only by prescription.
Animas PING!, DEXCOM CGM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users